Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 77, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 25, 2013, 12:41 AM CDT for Lincoln County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 12:41 AM CDT (05:41 UTC)
- Expired
- May 25, 2013, 1:30 AM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
347
WUUS53 KLBF 250541
SVRLBF
NEC111-250630-
/O.NEW.KLBF.SV.W.0077.130525T0541Z-130525T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 AM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 130 AM CDT
* AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
NORTHEAST OF MOOREFIELD...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VROMAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 200 AND 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4071 10043 4092 10045 4114 10025 4105 10024
4104 10022 4071 10021
TIME...MOT...LOC 0542Z 260DEG 20KT 4073 10028
HAIL...1.00IN
WIND...70MPH
$$
SPRINGER1 follow-up statement
103
WWUS53 KLBF 250612
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 AM CDT SAT MAY 25 2013
NEC111-250622-
/O.CAN.KLBF.SV.W.0077.000000T0000Z-130525T0630Z/
LINCOLN NE-
112 AM CDT SAT MAY 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4071 10043 4092 10045 4114 10025 4105 10024
4104 10022 4071 10021
TIME...MOT...LOC 0612Z 260DEG 20KT 4076 10006
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:42 PM CDT, 5 hours 59 minutes earlier.
Area forecast discussion, May 24, 6:42 PM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 642 PM CDT FRI MAY 24 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 MAIN CONCERN WITH FORECAST THIS AFTERNOON AND EVENING WILL BE WINDS OVER NORTH CENTRAL NEBRASKA AND SEVERE WEATHER OVER SOUTHWEST NEBRASKA. PRESSURE GRADIENT REMAINS TIGHT OVER NORTH CENTRAL NEBRASKA. STILL HITTING ADVISORY CRITERIA AT SEVERAL PLACES AND JUST UNDER AT SEVERAL OTHERS SO WILL CONTINUE NPW THROUGH 00Z. TONIGHT WARM FRONTAL BOUNDARY INTO SOUTHWEST NEBRASKA EARLY THIS AFTERNOON WITH SKIES CLEARING OVER WESTERN NEBRASKA. STILL DEEP MOISTURE VALENTINE TO NORTH PLATTE WITH CLOUDS STUBBORN TO BURN OFF. DEW POINTS IN THE MID TO UPPER 50S. EXPECT CONVECTION TO FIRE IN THE WARM SECTOR ALONG THE DRY LINE. AS THE ATMOSPHERE CONTINUES TO DESTABILIZE AND ABUNDANT MOISTURE IN PLACE. COOLER TEMPERATURES TONIGHT IN THE 50S. HIGHS ON SATURDAY HAVE PUSHED THE ENVELOPE WITH HIGHER GUIDANCE IN THE UPPER 70S NORTH CENTRAL TO AROUND 90 SOUTHWEST. SIMILAR PARAMETERS SATURDAY AFTERNOON WITH LOW OVER NORTHWEST KANSAS. WOULD AGAIN EXPECT LOW CLOUDS IN THE AM WITH A QUICKER BURN OFF AND DESTABILIZATION THROUGH THE AFTERNOON WITH THUNDERSTORMS ALONG THE DRY LINE THEN PROCEEDING NORTHEAST OVER NIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 THE MAIN FORECAST CHALLENGE WILL BE THE POSSIBILITY FOR SEVERE WEATHER...SATURDAY NIGHT AND SUNDAY NIGHT. THE SOUTHWEST FLOW ALOFT WILL KEEP SURFACE LOW PRESSURE IN EASTERN COLORADO. WHILE WEAK DISTURBANCES WILL BE EMBEDDED IN THE SOUTHWEST FLOW OVER THE PLAINS...THE MAIN LIFTING MECHANISM FOR THUNDERSTORM ACTIVITY IN THE HIGH PLAINS LOOKS TO BE A WEAK FRONTAL BOUNDARY AND INSTABILITY BUILT UP BY DIURNAL HEATING. THUNDERSTORMS...SOME SEVERE...MAY BE ONGOING AT THE BEGINNING OF THE PERIOD ACROSS SOUTHWEST AND WESTERN NEBRASKA SATURDAY EVENING. THE PRESENCE OF A 45KT LLJ WILL HELP MAINTAIN THIS ACTIVITY OVERNIGHT AS IT VEERS OFF TO THE EAST. STEEP MID LEVEL LAPSE RATES...DIFFLUENT THICKNESS FIELDS AND AMPLE MOISTURE WILL HELP MAINTAIN THUNDERSTORMS...POSSIBLY INTO AN MCS. ATTENTION THEN TURNS TO SUNDAY...WHEN STRONG DIFFERENTIAL HEATING IN WESTERN NEBRASKA WITH DEWPOINTS IN THE LOW/MID 50S CREATE FAIRLY STRONG INSTABILITY...POSSIBLY IN EXCESS OF 3000 J/KG. A WARM FRONT IS GENERALLY FORECAST TO RUN NEAR I80...THEN WEST INTO THE CENTRAL PANHANDLE BY LATE AFTERNOON. PRIMARY THREATS AT THIS TIME LOOK TO BE LARGE HAIL AND DAMAGING WINDS. AGAIN...LLJ WILL STRENGTHEN AFTER DARK AND HELP MAINTAIN THE THUNDERSTORM ACTIVITY AS IT MOVES EAST. STORM CHANCES WILL CONTINUE MEMORIAL DAY AS WELL. LITTLE CHANGE IN OVERALL SYNOPTIC PATTERN. A WARM FRONT AGAIN EXPECTED TO BECOME POSITIONED ACROSS SOUTHERN NEBRASKA WITH HIGHS TO RANGE FROM UPPER 70S NORTH TO MID 80S SOUTH. THROUGH THE EXTENDED PERIOD TUESDAY THROUGH FRIDAY...THE HIGH PLAINS REMAINS IN A SOUTHWEST FLOW PATTERN THROUGH WEDNESDAY...THEN AS A LONG WAVE TROUGH EJECTS INTO THE NORTHERN PLAINS THURSDAY AND FRIDAY UPPER FLOW WILL TURN MORE ZONAL. RAIN CHANCES WILL EXIST THROUGH THE ENTIRE EXTENDED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 638 PM CDT FRI MAY 24 2013 TSTMS WILL BE SCATTERED ACROSS SOUTHWEST NEB THROUGH THE EVENING...POSSIBLE AFFECTING THE KLBF TAF SITE. STRATUS WILL ONCE AGAIN DEVELOP LATER...AFTER MIDNIGHT...AS GULF MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA. MVRF AND LOCAL IFR CAN BE EXPECTED AS STRATUS DEVELOPS. SFC WINDS WILL BE SOUTH TO SOUTHEAST AT 10 TO 20 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ005>010-026>029- 038. && SHORT TERM...POWER LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, May 24, 11:14 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1114 PM CDT FRI MAY 24 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-260415- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1114 PM CDT FRI MAY 24 2013 /1014 PM MDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THE REMAINDER OF TONIGHT...AND AN ISOLATED SEVERE STORM WILL REMAIN POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH MONDAY. RISKS WITH THE STORMS INCLUDE LARGE HAIL...DAMAGING WIND AND HEAVY RAIN. FUTURE FORECASTS WILL REFINE THE LOCATION AND TIMING OF STORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER MAY BE NEEDED SATURDAY AND SUNDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 24, 9:48 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 3 S GRAINTON 40.78N 101.29W
05/24/2013 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
&&
SNIVELYSpecial weather statement, May 24, 9:54 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 854 PM MDT FRI MAY 24 2013 NEZ035-036-250345- ARTHUR NE-MCPHERSON NE- 854 PM MDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR AND NORTHWESTERN MCPHERSON COUNTIES UNTIL 945 PM MDT /1045 PM CDT/... AT 852 PM MDT/952 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF ARTHUR TO 11 MILES WEST OF TRYON...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VELMA... JENSEN LAKE... CALORA... THREE MILE LAKE... BIG LAMUNYON FLATS... SAND BEACH LAKE... SAND PUDDIN LAKE... LENA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 115 AND 135. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 198. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 34 AND 44. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, May 24, 10:28 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1028 PM CDT FRI MAY 24 2013 NEZ023-024-035-036-250415- ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE- 928 PM MDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 924 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF ARTHUR...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREEN LAKE... LENA... CALORA... COGILL LAKE... SAND BEACH LAKE... BIG LAMUNYON FLATS... EAST CODY LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 118 AND 138. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 181. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, May 24, 10:45 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1045 PM CDT FRI MAY 24 2013 NEZ038-250430- CUSTER NE- 1045 PM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 1130 PM CDT... AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS SOUTHEAST CUSTER COUNTY. THE STRONGEST WAS 7 MILES EAST OF OCONTO...OR 19 MILES SOUTH OF BROKEN BOW...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BERWYN... ANSLEY... MASON CITY... WESTERVILLE... WEISSERT... COMSTOCK... BURR OAK... CUMRO... BUCKEYE... GAVIN SIDING... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... WESCOTT... BIG OAK CANYON... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 307. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 78 AND 07. BROOKS
Local storm report, May 24, 11:35 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 N BIG SPRINGS 41.09N 102.07W
05/24/2013 E0.75 INCH DEUEL NE PUBLIC
0700 PM HAIL BRULE 41.10N 101.89W
05/24/2013 E0.88 INCH KEITH NE PUBLIC
0704 PM HAIL VENANGO 40.76N 102.04W
05/24/2013 E1.25 INCH PERKINS NE PUBLIC
0721 PM HAIL 6 NW OGALLALA 41.19N 101.80W
05/24/2013 E1.00 INCH KEITH NE PUBLIC
0758 PM HAIL 2 NW KEYSTONE 41.24N 101.62W
05/24/2013 E1.75 INCH KEITH NE LAW ENFORCEMENT
0804 PM HAIL 4 NNW KINGSLEY DAM 41.27N 101.69W
05/24/2013 E1.75 INCH KEITH NE PUBLIC
0821 PM HAIL 8 S GRANT 40.73N 101.73W
05/24/2013 E1.00 INCH PERKINS NE LAW ENFORCEMENT
0836 PM HAIL 7 NW LEMOYNE 41.36N 101.90W
05/24/2013 E2.00 INCH KEITH NE PUBLIC
0836 PM HAIL 6 N WALLACE 40.92N 101.16W
05/24/2013 E1.75 INCH LINCOLN NE TRAINED SPOTTER
0845 PM HAIL 8 SSE GRANT 40.74N 101.67W
05/24/2013 E1.50 INCH PERKINS NE PUBLIC
IT HAILED FOR 5 MINUTES.
0902 PM HAIL 8 S MADRID 40.73N 101.54W
05/24/2013 E1.00 INCH PERKINS NE 911 CALL CENTER
0936 PM HAIL 10 S ELSIE 40.70N 101.39W
05/24/2013 E1.75 INCH PERKINS NE LAW ENFORCEMENT
0947 PM HAIL 3 S GRAINTON 40.78N 101.29W
05/24/2013 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
&&
SNIVELYSpecial weather statement, May 25, 12:30 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 AM CDT SAT MAY 25 2013 NEZ024-025-036-037-250615- HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 1230 AM CDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS...EASTERN MCPHERSON...NORTHWESTERN LOGAN AND SOUTHEASTERN HOOKER COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF TRYON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TRYON... SHIMMONS LAKE... HIGHWAY 83 CROSSING THE DISMAL RIVER... BROWN LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 121 AND 133. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 196 AND 209. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 26 AND 47. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 24, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| May 24, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 52 min |
| May 24, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| May 24, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 46 min |
| May 24, 9:04 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 45 min |
| May 24, 9:29 PM CDT | Tornado Warning | LBF | Chase, Hayes, Lincoln, Perkins | 46 min |
| May 24, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 45 min |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 63 min |
| May 24, 11:01 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| May 24, 11:07 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 62 min |
| May 25, 12:37 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| May 25, 1:08 AM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| May 25, 3:26 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.